I am 50 years old. I want to be honest, loyal and expect others too. During my age at 27 I got irritated by my friend for his not reciprocating the deeds I expected from him because of which I got tension and felt a mild headache above my left side temple and uneasiness in my left side brain(?). I felt some sort of (may be) secretion in the brain. This persisted only for an hour or so and vanished. Since then whenever I am incapable getting things done through others or cheated mentally / financially I got irritated -tension mounts- followed by headache. The time of persistence of this headache gradually increasing and occurrence of such headache become very often. The symptoms at present during the headache are 1. feeling afraid 2. loss of confidence 3. anxiety 4. negative thoughts 5. sleep disturbance and 6. no interest on anything .
I consulted a psychiatrist and he prescribed the medicines 1. Exzilor 2. Qutipin. I used to take these medicines for 7 days and after feeling better I discontinued. This went on for 1 year and then I took these medicines once in two days for one month and discontinued. I followed this for 3 years.
I consulted a physician and he advised me to take these medicines only as a supportive medicine and not to continue, instead he advised to go in for yoga, meditation, involve in some recreations. I am sure to say that when I involve in recreations, official work these symptoms do not exist. But when I go to bed these symptoms come into being and disturb the sleep. Now I used to take only sleeping pills like Alprax 0.25 or Kaprolam 0.25
I also consulted a neuro- physician and he told me that this is due to migrane and suggested to take medicines of 1. sibellium and 2.trikka
Kindly help me and clear my following doubts,
1. Whether I have Psychiatric problem or Neuro problem or both
2. Whether I have to follow psychiatric medicines or not
3. If so will it have side effects?
4. Whether I have to follow medicines and or Yoga and meditation
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?